Previous |  Up |  Next

Article

References:
[1] Курцвейлъ Я.: Об обращении второй теоремы Ляпунова об устойчивости движения. Чехосл. мат. журнал 6 (81) 1956, 455-484. Zbl 0995.90522
[2] Yoshizawa Т.: On the stability of solutions of a system of differential equation. Memoirs of the College of science Univ. of Kyoto XXIX, No 1, 1955, 27-33. MR 0075383
[3] Whitney H.: Analytic extensions of differentiable functions defined in closed set. Transaction of the American Mathematical Society V 36 (1934), 63-89. DOI 10.1090/S0002-9947-1934-1501735-3 | MR 1501735
[4] Беллман Р.: Теория устойчивости решений дифференциальных уравнений. И. Л., 1954. Zbl 0995.90535
[5] Antosiewitcz Н. A.: Stable systems of differential equations with integrable perturbations terms. J. London. Math. 1956, Soc., 31, No 122, 208-212. DOI 10.1112/jlms/s1-31.2.208 | MR 0079178
[6] Гермаидзе В. Е.: Об асимптотической устойчивости по первому приближению. ПММ, Т. XXI, в. 1 (1957), 133-135. Zbl 0995.90594
[7] Гермаидзе В. Е., Красовский H. H.: Об устойчивости при постоянно действующих возмущениях. ПММ, Т. XXI, в. 6 (1957), 769-774. Zbl 0995.90594
Partner of
EuDML logo